# SDR FDEA201605181732

- Difficulty date: May 18, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,074 hours, 18,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 492914713500N
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT POSITION 10L & 9L MCD & LOCK POSITION S1539.  R & R DAMAGED SECTION OF SEAT TRACK IAW SRM 53-00-52.
